# SDR 96ZZZX957

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119MA
- Make and model: Lear 24B
- Aircraft serial: 200
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Bulged
- Location: Mlg
- Part time: 20 hours
- Component: Goodyearaero
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE DEVELOPED A BULGE IN SIDEWALL AFTER A SHORT TIME IN SERVICE.
